Alert archive / California / Wind Advisories in 2017

Wind Advisory 8, NWS Sacramento, CA

January 18, 2017

NWS Sacramento, CA issued this wind advisory at Jan 18, 2017, 6:08 PM PST. It took effect at Jan 18, 2017, 8:00 PM PST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2017, 6:08 PM PST (02:08 UTC)
In effect from
Jan 18, 2017, 8:00 PM PST
Expired
Jan 19, 2017, 12:00 AM PST
In force
4 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

883 
WWUS76 KSTO 190208
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
608 PM PST WED JAN 18 2017

...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS
THROUGH THIS EVENING...

.A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE
CENTRAL VALLEY AND SIERRA FOOTHILLS.

CAZ017-190800-
/O.UPG.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/
/O.NEW.KSTO.HW.W.0002.170119T0208Z-170119T0400Z/
/O.NEW.KSTO.WI.Y.0008.170119T0400Z-170119T0800Z/
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF SACRAMENTO
608 PM PST WED JAN 18 2017

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING...
...WIND ADVISORY IN EFFECT 8 PM UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING, WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. THE WIND
ADVISORY WILL REMAIN IN EFFECT FROM 8 PM UNTIL MIDNIGHT PST 
TONIGHT.

* TIMING...SOUTHEAST WINDS THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHEAST WINDS 30 TO 45 MPH WITH GUSTS TO 60
MPH. 

* IMPACTS...NUMEROUS DOWNED TREES OR TREE LIMBS AND POWER 
OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-066-190400-
/O.EXT.KSTO.WI.Y.0007.000000T0000Z-170119T0400Z/
NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE
608 PM PST WED JAN 18 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING...

* TIMING...SOUTHERLY WINDS INTO EARLY THIS EVENING.

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS
  TO 45 MPH. 

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016-018-019-067-190800-
/O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/
CENTRAL SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, 
FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON
608 PM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* TIMING...SOUTHERLY WINDS THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH 
  GUSTS TO 50 MPH. 

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
3 follow-up statements
924 
WWUS76 KSTO 190316
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
716 PM PST WED JAN 18 2017

...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS
THROUGH THIS EVENING...

.A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE
CENTRAL VALLEY AND SIERRA FOOTHILLS.

CAZ018-190800-
/O.UPG.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/
/O.EXA.KSTO.HW.W.0002.000000T0000Z-170119T0400Z/
/O.EXA.KSTO.WI.Y.0008.170119T0400Z-170119T0800Z/
CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITY OF FAIRFIELD/SUISUN
716 PM PST WED JAN 18 2017

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 PM UNTIL MIDNIGHT PST 
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING, WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. A WIND 
ADVISORY IS IN EFFECT FROM 8 PM UNTIL MIDNIGHT PST TONIGHT.

* TIMING...SOUTHEAST WINDS THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHEAST WINDS 25 TO 50 MPH WITH LOCAL GUSTS
  TO 60 MPH. STRONGEST WINDS ARE LOCATED IN THE NORTHWESTERN DELTA.

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ017-190800-
/O.CON.KSTO.HW.W.0002.000000T0000Z-170119T0400Z/
/O.CON.KSTO.WI.Y.0008.170119T0400Z-170119T0800Z/
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF SACRAMENTO
716 PM PST WED JAN 18 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* TIMING...SOUTHEAST WINDS THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHEAST WINDS 30 TO 45 MPH WITH GUSTS TO 
  60 MPH.

* IMPACTS...NUMEROUS DOWNED TREES OR TREE LIMBS AND POWER 
  OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS 
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.


&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016-019-067-190800-
/O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/
CENTRAL SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, 
STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON
716 PM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* TIMING...SOUTHERLY WINDS THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH 
  GUSTS TO 50 MPH. 

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-066-190430-
/O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0400Z/
NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE
716 PM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

* TIMING...SOUTHERLY WINDS INTO EARLY THIS EVENING.

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH 
  GUSTS TO 45 MPH. 

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
665 
WWUS76 KSTO 190413
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
813 PM PST WED JAN 18 2017

...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS
THROUGH THIS EVENING...

.A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE
CENTRAL VALLEY AND SIERRA FOOTHILLS. 

CAZ017-018-190800-
/O.EXP.KSTO.HW.W.0002.000000T0000Z-170119T0400Z/
/O.CON.KSTO.WI.Y.0008.000000T0000Z-170119T0800Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITIES OF SACRAMENTO AND FAIRFIELD/SUISUN
813 PM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...HIGH WIND WARNING HAS EXPIRED...

* TIMING...STRONG SOUTHEAST WINDS UNTIL MIDNIGHT.

* WINDS...SUSTAINED SOUTHEAST WINDS BETWEEN 20 AND 40 MPH WITH
  GUSTS 35 TO 50 MPH WILL CONTINUE THIS EVENING. 

* IMPACTS...ADDITIONAL DOWNED TREES OR TREE LIMBS AND POWER 
OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-066-190515-
/O.EXP.KSTO.WI.Y.0007.000000T0000Z-170119T0400Z/
NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE
813 PM PST WED JAN 18 2017

...WIND ADVISORY HAS EXPIRED...

WINDS WILL REMAIN BREEZY THIS EVENING BUT GRADUALLY CONTINUE TO 
TAPER. 

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016-019-067-190800-
/O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/
CENTRAL SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, 
STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON
813 PM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* TIMING...SOUTHERLY WINDS THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHERLY WINDS 20 MPH TO 35 MPH WITH GUSTS 
TO 45 MPH.

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
012 
WWUS76 KSTO 190801
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1201 AM PST THU JAN 19 2017

CAZ017-018-190915-
/O.EXP.KSTO.WI.Y.0008.000000T0000Z-170119T0800Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITIES OF SACRAMENTO AND FAIRFIELD/SUISUN
1201 AM PST THU JAN 19 2017

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT...

THE FRONTAL SYSTEM WHICH BROUGHT STRONG WINDS TO THE SACRAMENTO
VALLEY AND DELTA EARLIER THIS EVENING HAS MOVED EASTWARD AND 
WINDS ARE SLOWLY DECLINING. THEREFORE THE WIND ADVISORY HAS BEEN 
ALLOWED TO EXPIRE. HOWEVER, BREEZY WINDS ARE EXPECTED TO CONTINUE 
THROUGH THE EARLY MORNING HOURS. 

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016-019-067-190915-
/O.EXP.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/
CENTRAL SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, 
STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON
1201 AM PST THU JAN 19 2017

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT...

THE FRONTAL SYSTEM WHICH BROUGHT STRONG WINDS TO THE SACRAMENTO
AND NORTHERN SAN JOAQUIN VALLEYS AND MOTHERLODE EARLIER THIS 
EVENING HAS MOVED EASTWARD AND WINDS ARE SLOWLY DECLINING. 
THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER, 
BREEZY WINDS ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING 
HOURS. 

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 18, 3:33 PM PST, 2 hours 35 minutes earlier.

Area forecast discussion, Jan 18, 3:33 PM PST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
333 PM PST Wed Jan 18 2017

.Synopsis...
A series of winter storms will move through NorCal through
Monday. Mountain travel impacts are likely due to snow and winds.
Moderate to heavy rain at the lower elevations with windy
conditions.

&&
.Discussion...
First Pacific storm system in a series currently impacting NorCal
with rain and wind is bit faster than earlier forecast. Deep
moisture plume 1.5-2.0 inch preciptable water is passing over
northern California. Rainfall amounts generally from 1-2 inches
for the valleys through Thursday. The biggest impact with this
system will valley winds gusts to 50 mph which may cause downed
trees and power outages and heavy mountain snow with 1 to 2 feet
above 4500 feet. This will cause significant travel delays over
the mountains above 4000 feet. Snow could briefly fall all the way
down to 3000 feet in heavy precip bands. Small streams will begin
to rise overnight with minor flooding possible. Valley rain will
become more showery after midnight with a brief break possible
Thursday morning.

Showers and isolated thunderstorms will develop by late morning
Thursday and continue through the evening. A few strong storms may
be possible with some storm organization as a favorable shear
profile develops.

The next storm system will swing through NorCal Friday morning
into early Saturday with Valley rainfall of 1 to 2 inches and
mountain snow of 1 to 2 feet and snow levels 3000-4000 feet.
Another round of gusty winds with speeds to 40 mph will also be
possible.

&&

.EXTENDED DISCUSSION (Sunday THROUGH Wednesday)

Precipitation spreads across the entire forecast area Saturday
night into Sunday as next Pacific frontal system impacts interior
NorCal. Models have trended down some on QPF and now suggesting
upwards of 1 to 2.5 inches in the Central Valley and foothills
and upwards of 3 to 4 inches in wetter mountain locations. Snow
possible down into the foothills with this system and several feet
of new snow expected at pass levels impacting travel. Strong
southerly winds forecast Sunday and wind advisories may be issued
for portions of Interior NorCal. Decreasing showers Monday into Tuesday
as high pressure returns to the forecast area.

&&

.AVIATION...

Pacific storm system moving through the region bringing widespread
MVFR/IFR conditions across the Valley, and LIFR conditions over
the mountains. These conditions will likely continue through
Thursday morning. SE winds 20-30 kt with gusts to 45 kt will
decrease to 10-20 kt overnight tonight into Thursday.

Dang

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until noon PST Thursday for West Slope
Northern Sierra Nevada-Western Plumas County/Lassen Park.

Wind Advisory until midnight PST tonight for Carquinez Strait
and Delta-Central Sacramento Valley-Motherlode-Northeast
Foothills/Sacramento Valley-Northern Sacramento Valley-Northern
San Joaquin Valley-Southern Sacramento Valley.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 4:56 PM PSTWinter Weather AdvisorySTO53 hr
Jan 18, 6:08 PM PSTHigh Wind WarningSTO112 min
Jan 19, 1:48 AM PSTSpecial Weather StatementSTOYuba42 min
Jan 19, 1:56 AM PSTRiver Flood WarningSTOButte, Glenn24 hr
Jan 19, 3:16 AM PSTSpecial Weather StatementSTOSacramento44 min
Jan 19, 4:05 AM PSTSpecial Weather StatementSTOSacramento40 min
Jan 19, 4:18 AM PSTWinter Storm WarningSTO4 days
Jan 19, 8:20 AM PSTWind AdvisorySTO29 hr
Jan 19, 11:49 AM PSTSpecial Weather StatementSTOYolo41 min

Nearby

Wind Advisories in California, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.